# SDR DALA2017051503902

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FRAME AT BS 480 CRACKED NEAR STRINGER 8L AT FASTENER HOLE.  MAINTENANCE REPAIRED IAW ER/A 557923-14AD.
